# SDR J7SA20180522001

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N444FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45378
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Activated
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE COMING FROM OVERHEAD VENTS IN THE CABIN.  A BRIEF LEFT BLEED OVERHEAT CAS. AIRCRAFT LANDED WITHOUT INCIDENT.   R & R LEFT HIGH PRESSURE BLEED SHUTOFF VALVE. MVF SUCCESSFUL.
